# SDR YENA2020020430139

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 58,859 hours, 21,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WV UPGRADE RH WING CORROSION TOP SKIN LOWER SURFACE TE RIB 13 EC A 17-790-19; (REF AEROMAN NR 2019-398193 WO 2019 341/1 JB EC A20-100-01) FOR DETAILED INFORMATION ON WORK PERFORMED. THIS REPAIR IS MAJOR AND CAT B.
